`a`
Related Articles
1

Exact and approximate controllability of coupled one-dimensional hyperbolic equations

Evolution Equations and Control Theory  Volume 6, Issue 4, Pages : 487 - 516, 2017

Abdelaziz Bennour - (email), Farid Ammar Khodja - (email), Djamel Teniou - (email)

 Abstract       References       Full Text      Related Articles

2

Carleman estimates and unique continuation property for 1-D viscous Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 169 - 188, 2016

Peng Gao - (email)

 Abstract       References       Full Text      Related Articles

3

Decay rates for $1-d$ heat-wave planar networks

Networks and Heterogeneous Media  Volume 11, Issue 4, Pages : 655 - 692, 2016

Zhong-Jie Han - (email), Enrique Zuazua - (email)

 Abstract       References       Full Text      Related Articles

4

Large time behavior of solutions for a nonlinear damped wave equation

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 41 - 55, 2015

Hiroshi Takeda - (email)

 Abstract       References       Full Text      Related Articles

5

Hyperbolic equations of Von Karman type

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 125 - 137, 2015

Pascal Cherrier - (email), Albert Milani - (email)

 Abstract       References       Full Text      Related Articles

6

On the influence of the coupling on the dynamics of single-observed cascade systems of PDE's

Mathematical Control and Related Fields  Volume 5, Issue 1, Pages : 1 - 30, 2015

Fatiha Alabau-Boussouira - (email)

 Abstract       References       Full Text      Related Articles

7

A quantitative internal unique continuation for stochastic parabolic equations

Mathematical Control and Related Fields  Volume 5, Issue 1, Pages : 165 - 176, 2015

Zhongqi Yin - (email)

 Abstract       References       Full Text      Related Articles

8

The nonlinear 2D subcritical inviscid shallow water equations with periodicity in one direction

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 2005 - 2038, 2014

Aimin Huang - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

9

Polynomial stabilization of some dissipative hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4371 - 4388, 2014

Kais Ammari - (email), Eduard Feireisl - (email), Serge Nicaise - (email)

 Abstract       References       Full Text      Related Articles

10

Homogenization and correctors for the hyperbolic problems with imperfect interfaces via the periodic unfolding method

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 249 - 272, 2013

Zhanying Yang - (email)

 Abstract       References       Full Text      Related Articles

11

Boundary stabilization of the waves in partially rectangular domains

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1583 - 1601, 2012

Hisashi Nishiyama - (email)

 Abstract       References       Full Text      Related Articles

12

Conservation laws in mathematical biology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3081 - 3097, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

13

A hyperbolic model of spatial evolutionary game theory

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 981 - 1002, 2011

Anna Lisa Amadori - (email), Astridh Boccabella - (email), Roberto Natalini - (email)

 Abstract       References       Full Text      Related Articles

14

Modelling and simulation of vehicular traffic jam formation

Kinetic and Related Models  Volume 1, Issue 2, Pages : 279 - 293, 2008

Pierre Degond - (email), Marcello Delitala - (email)

 Abstract       Full Text      Related Articles

15

Derivation and analysis of a fluid-dynamical model in thin and long elastic vessels

Networks and Heterogeneous Media  Volume 2, Issue 1, Pages : 99 - 125, 2006

Debora Amadori - (email), Stefania Ferrari - (email), Luca Formaggia - (email)

 Abstract       Full Text      Related Articles

16

Effects of small viscosity and far field boundary conditions for hyperbolic systems

Communications on Pure and Applied Analysis  Volume 3, Issue 2, Pages : 267 - 290, 2004

Huey-Er Lin - (email), Jian-Guo Liu - (email), Wen-Qing Xu - (email)

 Abstract       Full Text      Related Articles

17

Estimates on the dimension of a global attractor for a semilinear dissipative wave equation on $\mathbb R^N$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 4, Pages : 939 - 951, 2002

Nikos I. Karachalios - (email), Nikos M. Stavrakakis - (email)

 Abstract       Full Text      Related Articles